Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Cartesian Oval and the Elliptic Functions p and σ

Clara Latimer Bacon
American Journal of Mathematics
Vol. 35, No. 3 (Jul., 1913), pp. 261-280
DOI: 10.2307/2370311
Stable URL: http://www.jstor.org/stable/2370311
Page Count: 20
  • Download PDF
  • Add to My Lists
  • Cite this Item
The Cartesian Oval and the Elliptic Functions p and σ
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    Darboux, " Sur une Classe Remarquable de Courbee et de Surfaces."